CaltechAUTHORS
  A Caltech Library Service

On an integrodifferential equation arising in a theory of phase transitions in solids

Abeyaratne, Rohan and Knowles, James K. (1997) On an integrodifferential equation arising in a theory of phase transitions in solids. Quarterly of Applied Mathematics, 55 (4). pp. 761-767. ISSN 0033-569X. https://resolver.caltech.edu/CaltechAUTHORS:20141024-152623996

[img]
Preview
PDF - Published Version
See Usage Policy.

1558Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20141024-152623996

Abstract

This note is concerned with some properties of an integrodifferential equation a rising in a continuum model of solid-solid phase transitions.


Item Type:Article
Additional Information:© 1997 Brown University. Received February 17, 1995. This work has been partially supported by the U.S. Office of Naval Research through Grant N00014-93-1-0240 to the California Institute of Technology.
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)N00014-93-1-0240
Issue or Number:4
Classification Code:1991 MSC: Primary 73B05; 45J05
Record Number:CaltechAUTHORS:20141024-152623996
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20141024-152623996
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:50812
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:24 Oct 2014 22:37
Last Modified:03 Oct 2019 07:26

Repository Staff Only: item control page